MAUDE Adverse Event Report: ETHICON INC. EB EXC GRN 30IN 3-0 D/A V-4; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

ETHICON INC. EB EXC GRN 30IN 3-0 D/A V-4; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number X926H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.How many sutures that had "needles pop off" issue during this single procedure? please provide quantity of devices that were involved.How long was the delay? how was the retrieved from the patient? procedure date.A manufacturing record evaluation was performed for the finished device (b)(4) batch number, and no non-conformances were identified.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent a cardiovascular procedure on an unknown date; and a suture was used.During the procedure, the suture pulled off the needle while sewing in the aortic cannula.There were no adverse patient consequences reported.Additional information was requested.

Brand Name
EB EXC GRN 30IN 3-0 D/A V-4
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10096285
Report Number2210968-2020-04219
Device Sequence Number3156412
Product Code GAT
UDI-Device Identifier10705031058330
UDI-Public10705031058330
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model NumberX926H
Device Catalogue NumberX926H
Device Lot NumberPPMHRC
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/19/2020
Initial Report FDA Received Date05/28/2020
Patient Sequence Number1